# SDR 20000714SH019

- Difficulty date: May 2, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N891SA
- Make and model: Snias AS350B
- Aircraft serial: 2201
- System (JASC): 6710 · Main Rotor Control
- Part: Rod End
- Part number: CN6MER
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT MAIN ROTOR SERVO INPUT RODS (LOWER BEARINGS). REPLACED TWO EACH.  (X)
